Alabama, 2012Lightning Strike in Alabama, August 4, 2012
August 4, 2012 · NWS MOB · 1 event in 1 county or zone
A strike hit a hospital causing an evacuation due to smoke.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strike hit a hospital causing an evacuation due to smoke.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Aug 4, 3:01 PM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Aug 4, 3:01 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT SAT AUG 4 2012
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...QUASISTATIONARY SURFACE
FRONT IN THE TENNESSEE VALLEY IS BEGINNING TO DISSIPATE. UPPER
RIDGE NOSING IN FROM THE AZORES HAS A TROUGH FORMED IN IT IN THE
NORTHEAST GULF WHICH BRINGS AN UPTICK IN CONVECTION ALONG THE CENTRAL
GULF COAST. VORTLOBES ARE SHOWN TRANSITING ALOFT IN THE 500 MB FLOW
INTO A WELL DEFINED SHEAR ZONE FOR THE NEXT SEVERAL DAYS. CONVECTION
COULD BE VIGOROUS AT TIMES BRINGING THUNDERSTORMS WITH STRONG GUSTY
WINDS 35 TO 45 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL. WATER
VAPOR IMAGE IS INDICATING DEEP LAYER ANTICYCLONIC FLOW IN THE 700 TO
300 MB LAYER...WITH A SMALL DRY SLOT APPARENTLY FORMED IN THE LEE OF
THE APPALACHIAN MOUNTAINS. THAT SLOT WAS APPROACHING THIS CWA BUT
EVENTUALLY MADE A RIGHT TURN AS IT WAS ROUNDING THE RIDGE BASE.
HOWEVER PART OF THAT FLOW IS BEING DRAWN INTO A TUTT CELL OVER THE
NORTHEAST GULF.
RAOBS AND FORECAST SOUNDINGS INDICATE A DEEP LAYER HIGH AVERAGE RH
WITH AN ENVIRONMENTAL LAPSE RATE THAT WAS APPROXIMATELY MOIST
ADIABATIC. PRECIPITABLE WATTER IS AROUND 2.00 TO 2.25 INCHES
SUNDAY AND MONDAY...AND CAPE IS 2500 TO 3000. HOWEVER LI IS A
RELATIVELY MODEST -4. SUNDAY'S WET MICROBURST IS MODERATE. USED MAV
GUIDANCE SINCE IT IS DOING REASONABLY WELL FOR THIS TYPE REGIME.
77/BD
.LONG TERM [TUESDAY THROUGH SATURDAY]...ERNESTO IS FORECAST TO TURN
TOWARD THE WEST-NORTHWEST BY TUESDAY...REACHING NEAR THE TIP THE
YUCATAN PENINSULA AS A CAT ONE HURRICANE TUESDAY NIGHT. ERNESTO IS
THEN FORECAST TO MOVE ACROSS THE YUCATAN PENINSULA ON WEDNESDAY WITH
SUSTAINED WINDS OF 70 TO 80 MPH. ELSEWHERE THE UPPER WEAKNESS WILL
REMAIN OVER THE FORECAST AREA THROUGHOUT THE LONG TERM. TYPICAL
SEABREEZE CONVECTION WILL PERSIST THROUGH THE LONG TERM...WITH
DIURNAL CYCLE OF SCATTERED SHOWERS AND THUNDERSTORMS FORECAST EACH
DAY AS NUMEROUS DISTURBANCES CONTINUE TO MOVE OVER THE FORECAST AREA
COMBINED WITH DECREASED DAYTIME STABILITY. HIGHS EACH DAY WILL
REMAIN NEAR OR SLIGHTLY ABOVE NORMAL RANGING FROM 90 TO 95 DEGREES.
HIGHEST AFTERNOON HEAT INDICES EACH AFTERNOON WILL CONTINUE TO RANGE
FROM 96 TO 101 DEGREES. 77/BD
&&
.AVIATION...EXPECT OCCASIONAL IFR/MVFR CONDITIONS DUE TO CIGS/VSBYS
IN SCATTERED/NUMEROUS TSRA THROUGH EARLY EVENING TODAY. GUSTY WINDS
ALSO LIKELY NEAR SHOWERS AND STORMS. AWAY FROM TSRA...VFR CONDITIONS
WITH SOUTHEAST TO SOUTHERLY WINDS 5 TO 10 KNOTS. SIMILAR CONDITIONS
EXPECTED ONCE AGAIN SUNDAY...WITH OCCASIONAL IFR/MVFR DUE TO
CIGS/VSBYS NEAR SCATTERED/NUMEROUS TSRA...PRIMARILY DURING THE
AFTERNOON AND EARLY EVENING HOURS. 12/DS
&&
.MARINE...A WEAK SURFACE TROUGH IS MOVING NORTHWEST ACROSS THE
NORTHERN GULF. LIGHT EAST TO SOUTHEAST WINDS THIS WEEKEND BECOME MORE
OFFSHORE BRIEFLY ON MONDAY AS THE TROUGH MOVES ACROSS THE
AREA...THEN A LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED FOR THE
REMAINDER OF THE WEEK AS THE TROUGH MOVES WEST AND A HIGH BUILDS IN
FROM THE EAST. SEAS 2 FEET OR LESS EARLY IN THE PERIOD...INCREASING
TO 2 TO 3 FEET. TROPICAL STORM ERNESTO IS EXPECTED TO BECOME A
HURRICANE OVER THE CENTRAL CARIBBEAN MONDAY AND MOVE INTO THE WESTERN
CARIBBEAN THROUGH WEDNESDAY. ERNESTO WILL LIKELY SEND SWELLS INTO THE
GULF AND LATER INTO THE COASTAL WATERS LATER NEXT WEEK AS IT NEARS
THE NORTHWEST CARIBBEAN. 77/BD
&&
.FIRE WEATHER...A SURFACE RIDGE WILL EXTEND FROM THE WESTERN
ATLANTIC INTO THE MID ATLANTIC STATES...AND A WEAK SURFACE TROUGH
WILL MOVE WEST OVER THE NORTHERN GULF. THIS WILL BRING HIGH HUMIDITY
TO THE REGION WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
DURING THE AFTERNOONS THROUGH MUCH OF NEXT WEEK. DISPERSION IN THE
30S AND 40S IN THE AFTERNOON PRIMARILY DUE TO LIGHT SURFACE AND
TRANSPORT WIND DESPITE DEEP MIXING HEIGHTS. LIGHT PATCHY FOG POSSIBLE
AROUND SUNRISE. NO OTHER CONCERNS. 77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 93 73 93 / 20 40 30 60
PENSACOLA 75 93 76 92 / 30 40 40 60
DESTIN 77 91 77 91 / 20 50 40 70
EVERGREEN 71 94 72 93 / 30 50 30 60
WAYNESBORO 71 95 72 94 / 20 60 30 60
CAMDEN 71 95 72 94 / 20 40 30 50
CRESTVIEW 69 94 71 93 / 30 60 40 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 4, 5:15 PM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
615 PM CDT SAT AUG 4 2012
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-060000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
615 PM CDT SAT AUG 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TONIGHT AND SUNDAY
SCATTERED THUNDERSTORMS OVER THE INLAND AREAS WILL GRADUALLY
DIMINISH THIS EVENING. THE POTENTIAL FOR SEVERE STORMS REMAINS
LOW. THERE IS THE POSSIBILITY THAT A FEW STRONGER STORMS WITH WINDS
NEAR 40 MPH, SMALL HAIL TO THE SIZE OF NICKELS, FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINS TO NEAR 2 INCHES PER HOUR COULD OCCUR WITH
SOME STORMS. THE STORMS WILL MOVE TO THE WEST AT 15 TO 20 MPH...AND
SHOULD DISSIPATE BY 10 PM.
ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ON
SUNDAY. WHILE THE OVERALL THREAT OF SEVERE STORMS IS EXPECTED TO
REMAIN LOW...A FEW STRONGER STORMS WITH WINDS TO NEAR 50 MPH, SMALL
HAIL, LOCALLY HEAVY RAINS AND FREQUENT LIGHTNING WILL BE POSSIBLE.
THE STORMS ON SUNDAY SHOULD DEVELOP IN THE EARLY MORNING ALONG THE
COAST...GRADUALLY DEVELOPING INLAND THROUGH THE COURSE OF THE LATE
MORNING AND AFTERNOON HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY
A MOIST AND UNSTABLE AIRMASS WILL KEEP THE RISK OF A HIGHER
PROBABILITY OF THUNDERSTORMS EACH DAY WITH SOMEWHAT LOWER
PROBABILITIES AT NIGHT. DAILY STORMS STRONG AT TIMES...WITH
FREQUENT POTENTIALLY DEADLY LIGHTNING AND LOCALLY HEAVY RAINS
RESULTING IN LOCALIZED FLOODING IN POOR DRAINING AREAS.
ENVIRONMENTAL CONDITIONS SUPPORT THE POTENTIAL OF MORNING WATERSPOUTS
NEAR THE COAST AND OVER AREA BAYS.
THE NATIONAL HURRICANE CENTER CALLS FOR TROPICAL STORM ERNESTO TO
BECOME A HURRICANE AS IT MOVES WEST NORTHWEST ACROSS THE CENTRAL AND
NORTHWEST CARIBBEAN MONDAY THROUGH WEDNESDAY. AS ERNESTO EMERGES INTO
THE SOUTHERN OR SOUTHWEST GULF BY THE LATTER END OF THE
WEEK...THOSE PLANNING BEACH TRIPS SHOULD TAKE NOTE THAT INCREASED
SWELL INTO AREA BEACHES MAY RESULT IN AN INCREASED RISK FOR DANGEROUS
RIP CURRENTS. STAY TUNED FOR THE LATEST UPDATES ON TROPICAL STORM
ERNESTO.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.
GMZ630-650-655-670-675-060000-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
615 PM CDT SAT AUG 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TONIGHT AND SUNDAY
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE OFFSHORE GULF
COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE TOWARD
THE EARLY MORNING HOURS. THE STORMS WILL MOVE TO THE WEST AT 15
KNOTS AS THEY DEVELOP AFTER MIDNIGHT. SCATTERED THUNDERSTORMS WILL
BE MOST NUMEROUS ALONG THE COAST AND OFFSHORE FROM EARLY MORNING
UNTIL LATE MORNING...THEN WILL DISSIPATE BY THE AFTERNOON AS THE
STORMS START TO DEVELOP INLAND. THE THUNDERSTORMS WILL BRING A
THREAT OF SUDDEN WIND GUSTS TO NEAR 35 KNOTS...SIGNIFICANTLY REDUCED
VISIBILITY IN HEAVY RAINS...LOCALLY ROUGH SEAS AND DANGEROUS
LIGHTNING STRIKES. ENVIRONMENTAL CONDITIONS SUPPORT THE POTENTIAL
OF MORNING WATERSPOUTS NEAR THE COAST AND OVER AREA BAYS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ENVIRONMENTAL CONDITIONS SUPPORT THE POTENTIAL OF MORNING WATERSPOUTS
NEAR THE COAST AND OVER AREA BAYS THROUGH THE OUTLOOK. OTHER HAZARDS
IN STORMS WILL BE LOCALLY HIGHER WINDS...WAVES AND SEAS.
THE NATIONAL HURRICANE CENTER CALLS FOR TROPICAL STORM ERNESTO TO
BECOME A HURRICANE AS IT MOVES WEST NORTHWEST ACROSS THE CENTRAL AND
NORTHWEST CARIBBEAN MONDAY THROUGH WEDNESDAY. AS ERNESTO EMERGES INTO
THE SOUTHERN OR SOUTHWEST GULF BY THE LATTER END OF THE
WEEK...INCREASED SWELL AND BUILDING SEAS ARE POSSIBLE TO CLOSE OUT
THE WEEK. STAY TUNED FOR THE LATEST UPDATES ON TROPICAL STORM
ERNESTO.
In the hours before
Special weather statement, Aug 4, 3:35 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
435 PM CDT SAT AUG 4 2012
ALZ061-MSZ076-079-042230-
GREENE MS-GEORGE MS-UPPER MOBILE AL-
435 PM CDT SAT AUG 4 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOBILE COUNTY...AND
ARE MOVING WEST INTO EASTERN GREENE AND EASTERN GEORGE COUNTIES IN
SOUTHEAST MISSISSIPPI...
AT 430 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
MOBILE COUNTY...APPROXIMATELY 13 MILES SOUTHWEST OF CITRONELLE. THE
STORM WAS MOVING TO THE WEST AT 10 MPH. THIS THUNDERSTORM WAS
LIKELY PRODUCING WIND GUSTS FROM 40 TO 50 MPH...IN ADDITION TO VERY
HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING STRIKES. THE STORM
WAS MOVING TO THE WEST TOWARD SOUTHEASTERN GREEN AND EASTERN GEORGE
COUNTIES OF SOUTHEAST MISSISSIPPI.
* LOCATIONS POTENTIALLY IMPACTED INCLUDE...
GULFCREST... LUCEDALE...
WINDS FROM THIS STRONG STORM COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Aug 4, 4:12 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
512 PM CDT SAT AUG 4 2012
MSZ076-079-042300-
GREENE MS-GEORGE MS-
512 PM CDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS MOVING QUICKLY TO THE WEST ACROSS
GREENE AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...
AT 510 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF LEAKESVILLE TO 12 MILES SOUTH OF
LUCEDALE...MOVING WEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE... LUCEDALE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL TO THE SIZE OF NICKELS IS ALSO POSSIBLE WITH THESE STORMS.
FREQUENT LIGHTNING IS OCCURRING. IF OUTDOORS...STAY AWAY FROM
ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Aug 4, 4:35 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CDT SAT AUG 4 2012
MSZ075-076-078-079-042315-
STONE MS-PERRY MS-GREENE MS-GEORGE MS-
535 PM CDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS MOVING TO THE WEST ACROSS GEORGE
AND GREENE COUNTIES WILL AFFECT STONE AND PERRY COUNTIES OF
SOUTHEAST MISSISSIPPI THROUGH 630 PM CDT...
AT 535 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM LEAKESVILLE TO GIBSON LANDING IN SOUTHERN GEORGE
COUNTY. THE STORMS WERE MOVING TO THE WEST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING SUDDEN WIND GUSTS TO AROUND 50
MPH...IN ADDITION TO SMALL HAIL TO THE SIZE OF NICKELS...AND
FREQUENT LIGHTNING STRIKES. HEAVY RAINFALL RATES FROM THESE STORMS
TO NEAR 2 INCHES PER HOUR COULD CAUSE SOME MINOR FLOODING OF POOR
DRAINAGE AREAS AS WELL.
* LOCATIONS IMPACTED INCLUDE...
MCLAIN... LEAKESVILLE... NEW AUGUSTA...
BEAUMONT... WIGGINS... PERKINSTON...
MCHENRY... LUCEDALE...
WINDS FROM THESE STRONG STORMS COULD BLOW DOWN TREE LIMBS AND ALSO
BLOW AROUND SMALL UNSECURED LIGHTWEIGHT OBJECTS. SEEK SHELTER UNTIL
THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING LAND LINE
BASED TELEPHONES.
&&
Special weather statement, Aug 4, 5:26 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
626 PM CDT SAT AUG 4 2012
ALZ053-055-050015-
MONROE AL-CLARKE AL-
626 PM CDT SAT AUG 4 2012
...A STRONG THUNDERSTORM IS DEVELOPING OVER SOUTHWESTERN MONROE AND
SOUTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...
AT 624 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF JACKSON...OR NEAR CARLTON IN SOUTHERN CLARKE COUNTY. THE STORM
WAS MOVING TO THE WEST AT 10 MPH. THIS STORM IS LIKELY PRODUCING
HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO NEAR 45 MPH. FREQUENT
LIGHTNING AND HEAVY RAINFALL TOTALING NEAR 2 INCHES PER HOUR IS ALSO
OCCURRING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL CLARKE COUNTY
RURAL SOUTHWESTERN MONROE COUNTY
WINDS IN THIS STRONG STORM COULD BLOW DOWN TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED LIGHTWEIGHT OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING LAND LINE
BASED TELEPHONES TELEPHONES.
&&
Lightning, Clarke
- When
- August 4, 5:58 PM CST
- Where
- Clarke County, Jackson
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.520, -87.880
Lightning struck the Jackson hospital causing the evacuation of 9 patients due to smoke in air conditioning system.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Michigan, August 4, 20121 death · 1 event
- Flash Flood and Hail in Illinois, August 4, 20122 injured · $1.6 million · 1 in hail · 26 events
- Hail and Damaging Winds in Missouri, August 4, 20121 injured · $288,000 · 1.5 in hail · 47 events
- Flood and Damaging Wind in Massachusetts, August 4, 2012$506,000 · 50 kt wind · 4 events
- Flood and Hail in New Hampshire, August 4, 2012$195,000 · 50 kt wind · 4 events
- Wildfire and Hail in Oregon, August 4 to 31, 2012$101,000 · 1 in hail · 10 events
- Tornado and Hail in Indiana, August 4, 2012EF1 · 27 events
- Damaging Winds in Ohio, August 4, 2012$59,000 · 61 kt wind · 10 events
- Hail and Damaging Winds in Oklahoma, August 4, 2012$48,000 · 70 kt wind · 8 events
- Flooding and Hail in Indiana, August 4, 2012$40,000 · 1 in hail · 11 events
- Damaging Winds in Arkansas, August 4, 2012$40,000 · 70 kt wind · 8 events
- Damaging Wind in Ohio, August 4, 2012$40,000 · 55 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 408865.